VIEW ALL ABSTRACTS +
Front Matter
J. Integral Equations Applications 29 (4), (2017)
No abstract available
Articles
Saïd Abbas, Wafaa Albarakati, Mouffak Benchohra, Yong Zhou
J. Integral Equations Applications 29 (4), 473-491, (2017) DOI: 10.1216/JIE-2017-29-4-473
KEYWORDS: Random functional integral equation, partial Pettis Hadamard fractional integral, measure of weak noncompactness, Random solution, 26A33, 45G05, 45N05
Eldar Akhmetgaliyev, Oscar P. Bruno
J. Integral Equations Applications 29 (4), 493-529, (2017) DOI: 10.1216/JIE-2017-29-4-493
KEYWORDS: integral equations, Dirichlet-Neumann mixed boundary values, Zaremba problem, singularity structure, numerical method, 31A20, 35J25, 45E99, 65N38
John A.D. Appleby, Denis D. Patterson
J. Integral Equations Applications 29 (4), 531-584, (2017) DOI: 10.1216/JIE-2017-29-4-531
KEYWORDS: Volterra equations, asymptotics, subexponential growth, unbounded delay, regular variation, 34K25, 34K28
N.D. Cong, H.T. Tuan
J. Integral Equations Applications 29 (4), 585-608, (2017) DOI: 10.1216/JIE-2017-29-4-585
KEYWORDS: Fractional differential equations, dynamical system, two parameter flow, Initial value problem, nonlocal boundary problem, growth and boundedness, 34A08, 34A10, 34B10, 34C11, 34C35
Back to Top